Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 73, NWS State College, PA

June 25, 20138 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 7:36 PM EDT for 8 counties in Pennsylvania. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 7:36 PM EDT (23:36 UTC)
Expired
Jun 25, 2013, 8:30 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Centre County, PA, Clinton County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 58 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:53 PM EDTTSTM WND DMGWilliamsburg, PATREES REPORTED DOWN.
Jun 25, 7:58 PM EDTTSTM WND DMGHuntingdon, PATREES DOWN COUNTYWIDE.
Jun 25, 8:07 PM EDTTSTM WND DMGLewistown, PATREES DOWN COUNTYWIDE.
Jun 25, 8:25 PM EDTTSTM WND DMGMiddleburg, PATREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS WESTERN PORTION OF COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 6:20 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS51 KCTP 252336
SVRCTP
PAC013-027-035-061-067-087-109-119-260030-
/O.NEW.KCTP.SV.W.0073.130625T2336Z-130626T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLAIR COUNTY PENNSYLVANIA...
  HUNTINGDON COUNTY PENNSYLVANIA...
  JUNIATA COUNTY PENNSYLVANIA...
  MIFFLIN COUNTY PENNSYLVANIA...
  WESTERN SNYDER COUNTY PENNSYLVANIA...
  UNION COUNTY PENNSYLVANIA...
  EASTERN CENTRE COUNTY PENNSYLVANIA...
  SOUTHEASTERN CLINTON COUNTY PENNSYLVANIA...

* UNTIL 830 PM EDT

* AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  LAMAR TO ROCK SPRINGS TO BELLWOOD...MOVING EAST AT 40 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS INCLUDED IN THE WARNING...
  BELLEFONTE...HUNTINGDON...LEWISTOWN...MIFFLINBURG...STATE
  COLLEGE...ALFARATA...ALLENSVILLE...BALD EAGLE STATE PARK...BEAVER
  SPRINGS...BELLEVILLE...BELLTOWN...BLACKLOG...BOALSBURG...BURNHAM...
  CARROLL...CENTRE HALL...ENTRIKEN...FOREST HILL...FRANKLINVILLE AND
  HONEY GROVE.

CREATION FEST IS UNDER THIS WARNING. THOSE WHO ARE ATTENDING OR
INVOLVED WITH CREATION FEST SHOULD PREPARE FOR THE DANGEROUS WEATHER
CONDITIONS.

OTHER NOTABLE LOCATIONS IN THE WARNING... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
JUNIATA COLLEGE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 157 AND 196...I-99 BETWEEN MILE MARKERS 70
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE
322/22...ROUTE 522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 453.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE IN WESTERN PENNSYLVANIA. DO NOT STAY OUTDOORS.

NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
LINE OF SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4013 7789 4033 7840 4114 7762 4102 7693
      4066 7704 4052 7727 4040 7754 4038 7754
TIME...MOT...LOC 2336Z 289DEG 36KT 4100 7747 4067 7794
          4058 7834

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:14 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 25, 5:14 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT TUE JUN 25 2013

.SYNOPSIS...
AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND
HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED
BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE
UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN
AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN
SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED
WEATHER THROUGH THE END OF JUNE.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS
THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS
EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT
700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND
DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND
THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE
VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR
THE RDA SITE WITHIN THE PAST FEW HOURS.

THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER
THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED
LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR
AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE
LIMITED TO UNDER 1/2 INCH THROUGH 20Z.

EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED
WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION.
BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL
RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY
THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL
MOVING INTO OUR SWRN ZONES.

MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER
THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S
ELSEWHERE.

THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS
ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR
ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK
INTO OHIO AND FAR WRN PENN.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING
UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING
SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2.

AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL
FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z.
MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST
INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING
OUTFLOW BOUNDARIES.

THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST
OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO
MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO
VALLEY SHORTWAVE.

THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF
THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN
THE VERY WARM/UNSTABLE AIRMASS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ANY CONVECTION COULD LINGER INTO WEDNESDAY EVENING. HOWEVER...THE
BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER
THE FOUR CORNERS AND INTER- MTN WEST AS A LARGE SCALE DEEPENING
TROUGH ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE
TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID- ATLC/NERN STATES
ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3
OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO
THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID- LVL FLOW
WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT.
THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL
INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY
UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE-
JUNE NORMALS.

THE 25/12Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN
EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE
MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF
THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE
EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON
AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY.

THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER
TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO
CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE
NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO
MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY
RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED
NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH
THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS
ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS
GUID.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
BEEN ADJUSTING TAFS FOR CONVECTION AND WILL CONTINUE TO DO SO.

MAIN CLUSTER OF STORMS OVER FAR NW PA AND OH.

EARLIER DISCUSSION BELOW.

VFR WILL CONTINUE IN MOST AREAS THROUGH THE REST OF THIS AFTERNOON.
WESTERLY SFC WINDS WILL AVERAGE 8-12 KTS WITH GUSTS IN THE HIGH
TEENS AT TIMES /ESPECIALLY OVER THE HIGH TERRAIN OF THE NORTH AND
WEST/.

THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE BETWEEN KSEG AND
KMUI WILL BE FOLLOWED BY GRADUALLY INCREASING COVERAGE OF
SHOWERS/TSRA ACROSS THE REST OF CENTRAL AND SOUTHERN PENN LATE TODAY
INTO THIS EVENING.

CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN ANY TSRA
CLUSTERS INTO TONIGHT.

THIS PATTERN OF SOME MVFR OVERNIGHT AND SCTD-NUMEROUS AFTERNOON
SHRA/TSRA WILL CONTINUE UNTIL A HIGHLY AMPLIFIED WAVE APPROACHES
FRI-MON BRINGING MORE ORGANIZED AND WIDESPREAD RAIN/TSRA POTENTIAL.

OUTLOOK...
WED-THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS...MAINLY LATE
AFTERNOON AND EARLY EVENING THUNDERSTORMS.

FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH
SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...CERU/STEINBUGL
AVIATION...LAMBERT/GARTNER/MARTIN
Hazardous weather outlook, Jun 25, 6:45 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT TUE JUN 25 2013

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063-064-262245-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-
645 PM EDT TUE JUN 25 2013

...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ065-066-262245-
YORK-LANCASTER-
645 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORM ARE EXPECTED LATER THIS EVENING AND THESE
COULD MAKE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND AGAIN
ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-262245-
WARREN-
645 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE
NORTHWEST LATER THIS EVENING OR TONIGHT. THESE STORMS COULD AGAIN
BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 25, 3:29 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT TUE JUN 25 2013

PAZ017-018-252030-
CLEARFIELD PA-NORTHERN CENTRE PA-
329 PM EDT TUE JUN 25 2013

...A FEW STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
WEST CENTRAL CENTRE COUNTIES THROUGH 430 PM EDT...

AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKTON...AND ANOTHER
NEAR LUMBER CITY...MOVING EAST SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THE STORMS WILL AFFECT GRAMPIAN...HYDE...CLEARFIELD...
LECONTES MILLS...KARTHAUS AND MOSHANNON.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENN STATE DUBOIS.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 98 AND 141.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 350.

LAT...LON 4117 7877 4111 7811 4109 7800 4097 7804
      4091 7807 4079 7817 4097 7881 4102 7881

FORECASTER: LAMBERT
Special weather statement, Jun 25, 4:03 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT TUE JUN 25 2013

PAZ004-005-010-252100-
ELK PA-MCKEAN PA-WARREN PA-
403 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ELK...SOUTHERN
WARREN AND SOUTHWESTERN MCKEAN COUNTIES THROUGH 5 PM EDT...

AT 400 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIDIOUTE TO 7 MILES EAST OF TIDIOUTE TO LYNCH...MOVING EAST AT 25
MPH.

WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SHEFFIELD...JAMES CITY...KINZUA DAM
AND WESTLINE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD 255.

LAT...LON 4177 7955 4188 7884 4175 7862 4143 7843
      4147 7897 4162 7897 4162 7942

FORECASTER: LAMBERT
Special weather statement, Jun 25, 4:26 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT TUE JUN 25 2013

PAZ006-010>012-017-018-252130-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-POTTER PA-
426 PM EDT TUE JUN 25 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CENTRE...
NORTHEASTERN CLEARFIELD...NORTHWESTERN CLINTON...SOUTH CENTRAL
POTTER...SOUTHERN CAMERON AND SOUTHERN ELK COUNTIES...

AT 424 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANDY CAMP...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT FORCE...MEDIX RUN...BENEZETTE...HICKS
RUN...DRIFTWOOD AND KETTLE CREEK STATE PARK.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120...STATE ROAD 255.

LAT...LON 4152 7791 4112 7793 4124 7874 4126 7874
      4130 7882 4145 7881

FORECASTER: CERU
Special weather statement, Jun 25, 5:03 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT TUE JUN 25 2013

PAZ004-005-010-011-252200-
CAMERON PA-ELK PA-MCKEAN PA-WARREN PA-
503 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...SOUTHEASTERN
WARREN...SOUTHERN MCKEAN AND WESTERN CAMERON COUNTIES...

AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SHEFFIELD TO JOHNSONBURG...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SHEFFIELD...ST. MARYS...JAMES
CITY...MOUNT JEWETT...WILCOX AND EAST BRANCH DAM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255.

LAT...LON 4133 7814 4125 7874 4131 7885 4144 7896
      4162 7896 4162 7927 4178 7932 4185 7844

FORECASTER: CERU
Local storm report, Jun 25, 5:49 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     TIDIOUTE                41.68N  79.40W
06/25/2013                   WARREN             PA   NWS OFFICE

            TREES REPORTED DOWN NEAR TIDIOUTE.

&&

EVENT NUMBER CTP1300151

EVANEGO
Local storm report, Jun 25, 6:58 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     JOHNSONBURG             41.49N  78.68W
06/25/2013                   ELK                PA   911 CALL CENTER

            TREES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1300154

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:41 AM EDTSpecial Weather StatementCTPClearfield64 min
Jun 25, 11:51 AM EDTSevere Thunderstorm WarningCTPClearfield54 min
Jun 25, 12:30 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield60 min
Jun 25, 1:03 PM EDTSpecial Weather StatementCTPClearfield27 min
Jun 25, 1:10 PM EDTSpecial Weather StatementCTPSnyder80 min
Jun 25, 1:35 PM EDTSpecial Weather StatementCTPCentre, Clearfield55 min
Jun 25, 2:22 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Perry, Schuylkill53 min
Jun 25, 3:00 PM EDTSpecial Weather StatementCTPJuniata, Perry45 min
Jun 25, 3:19 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Perry56 min
Jun 25, 3:29 PM EDTSpecial Weather StatementCTPClearfield61 min
Jun 25, 3:37 PM EDTSevere Thunderstorm WarningCTPLancaster53 min
Jun 25, 4:03 PM EDTSpecial Weather StatementCTPForest57 min
Jun 25, 4:26 PM EDTSpecial Weather StatementCTPCameron, Elk64 min
Jun 25, 5:03 PM EDTSpecial Weather StatementCTPElk, McKean57 min
Jun 25, 5:25 PM EDTSevere Thunderstorm WarningCTPWarren65 min
Jun 25, 5:59 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Warren61 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk61 min
Jun 25, 6:56 PM EDTSevere Thunderstorm WarningCTPCameron, Elk34 min
Jun 25, 7:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton41 min
Jun 25, 7:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Somerset50 min
Jun 25, 7:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Fulton, Huntingdon, Somerset76 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.